Hail, Anderson
- When
- June 6, 4:28 PM CST
- Where
- Anderson County, 2 mi S of Slocum
- Measured
- 1 in hail
- Reported by
- TRAINED SPOTTER
- Coordinates
- 31.600, -95.467
1 hail, as filed by the National Weather Service.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before the first event at Jun 6, 3:00 PM CST, 1 hour 28 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE FORT WORTH TX 400 PM CDT MON JUN 6 2005 .DISCUSSION... A CHALLENGING FORECAST CONTINUES FOR NORTH TEXAS...WITH MODELS HAVING A DIFFICULT TIME RESOLVING LOW-AMPLITUDE WAVES EMBEDDED IN THE WEAK SOUTHWEST FLOW ALOFT. IN THE NEAR TERM...CONVECTION WILL CONTINUE TO DEVELOP IN VICINITY OF THE SEABREEZE BOUNDARY THIS AFTERNOON...WITH SOME ACTIVITY WORKING INTO THE SOUTHEAST COUNTIES OF THE FORECAST AREA. THE MORNING KFWD RAOB AND MODEL FORECAST SOUNDINGS INDICATE SUFFICIENT DRY AIR IN THE MID-LEVELS FOR AN ISOLATED THREAT OF DAMAGING WIND WITH THE STRONGEST CELLS. HOWEVER...THE DIURNAL NATURE OF THE CONVECTION WILL ALLOW FOR A QUICK DISSIPATION AFTER DUSK. MEANWHILE...MORE ORGANIZED CONVECTION WILL DEVELOP EASTWARD INTO THE TEXAS PANHANDLE AREA THIS EVENING... ASSOCIATED WITH APPROACH OF A WEAK SHORTWAVE TROUGH FROM THE SOUTHWEST. WILL KEEP SLIGHT CHANCE POPS IN THE EASTERN ZONES THIS EVENING...AND ADD SLIGHT CHANCE POPS TO THE NORTHWEST COUNTIES TOMORROW AFTERNOON AS RESIDUAL ACTIVITY FROM TONIGHTS PANHANDLE CONVECTION MAY BE APPROACHING THE REGION FROM THE WEST. WEAK DIFFLUENT FLOW ALOFT AND DEEP MOISTURE WILL PROVIDE A FAVORABLE ENVIRONMENT FOR NORTHWARD EXPANSION OF SEABREEZE ACTIVITY AGAIN ON TUESDAY...AND WILL LEAVE SLIGHT CHANCES IN THE EASTERN ZONES TO ACCOUNT FOR THIS POSSIBILITY. MODEL GUIDANCE FROM THE NAM/GFS IS IN GENERAL AGREEMENT ON SLIGHTLY HIGHER PROBABILITIES FOR CONVECTION EXISTING ACROSS NORTHERN HALF OF THE FORECAST AREA ON WEDNESDAY AND EARLY THURSDAY. THIS WILL OCCUR AS WESTERLY FLOW IN THE MID-LEVELS STRENGTHENS IN RESPONSE TO VORT MAX APPROACHING SOUTHERN CALIFORNIA. CONVECTION WILL LIKELY DEVELOP ALONG THE DRYLINE ACROSS WEST TEXAS...AND MAY MOVE ACROSS NORTHERN HALF OF THE AREA. BEYOND THURSDAY...MID/UPPER LEVEL RIDGING LOOKS TO INTENSIFY OVER THE AREA...AS UPSTREAM HEIGHT FALLS APPROACH FROM THE WEST. WITH A STRONGER CAP ANTICIPATED...WILL KEEP FRIDAY AND THE FIRST HALF OF SATURDAY DRY. AN APPROACHING MID-LEVEL TROUGH AND ASSOCIATED SURFACE FRONTAL BOUNDARY MAY PROVIDE ENOUGH SUPPORT FOR ISOLATED TO WIDELY SCATTERED CONVECTION ON SATURDAY AND SUNDAY... BEFORE THE SUBTROPICAL RIDGE BUILDS ACROSS THE SOUTHERN PLAINS EARLY NEXT WEEK. && .PRELIMINARY POINT TEMPS/POPS... DALLAS-FT. WORTH, TX 73 92 74 92 / 0 20 20 20 WACO, TX 73 93 74 93 / 0 20 20 10 PARIS, TX 70 91 71 90 / 20 20 20 20 DENTON, TX 72 93 73 92 / 0 20 20 20 MCKINNEY, TX 71 92 72 91 / 0 20 20 20 DALLAS, TX 73 92 74 92 / 0 20 20 20 TERRELL, TX 72 92 73 92 / 0 20 20 20 CORSICANA, TX 73 92 74 92 / 20 20 20 10 TEMPLE, TX 73 93 74 93 / 0 20 20 10 && .FWD WATCHES/WARNINGS/ADVISORIES... TX...NONE. && 65/DD
HAZARDOUS WEATHER OUTLOOK FOR NORTH TEXAS NATIONAL WEATHER SERVICE FORT WORTH TX 330 PM CDT MON JUN 6 2005 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-071100- ANDERSON-BELL-BOSQUE-COLLIN-COMANCHE-COOKE-CORYELL-DALLAS-DELTA- DENTON-EASTLAND-ELLIS-ERATH-FALLS-FANNIN-FREESTONE-GRAYSON-HAMILTON- HENDERSON-HILL-HOOD-HOPKINS-HUNT-JACK-JOHNSON-KAUFMAN-LAMAR-LAMPASAS- LEON-LIMESTONE-MCLENNAN-MILAM-MILLS-MONTAGUE-NAVARRO-PALO PINTO- PARKER-RAINS-ROBERTSON-ROCKWALL-SOMERVELL-STEPHENS-TARRANT-VAN ZANDT- WISE-YOUNG- 330 PM CDT MON JUN 6 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS. .DAY ONE... THERE IS A SLIGHT CHANCE OF THUNDERSTORMS ACROSS THE EASTERN THIRD OF NORTH TEXAS...GENERALLY ALONG AND EAST OF A PARIS...TO CORSICANA...TO TEMPLE LINE. BRIEF HEAVY RAIN AND CLOUD TO GROUND LIGHTNING WILL ACCOMPANY ANY STORM THAT FORMS. AN ISOLATED STORM MAY BRIEFLY BECOME SEVERE AND PRODUCE WIND GUSTS TO 60 MPH AND PENNY SIZE HAIL. .DAYS TWO THROUGH SEVEN... AN APPROACHING UPPER LEVEL TROUGH ACROSS THE WESTERN U.S. WILL KEEP SOUTHWEST FLOW OVER NORTH TEXAS THROUGH SUNDAY. WEAK IMPULSES EMBEDDED IN THE UPPER LEVEL FLOW WILL MOVE ACROSS NORTH TEXAS AND INTERACT WITH ABUNDANT LOW LEVEL MOISTURE TO BRING ISOLATED TO WIDELY SCATTERED THUNDERSTORMS. ORGANIZED SEVERE WEATHER IS NOT ANTICIPATED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... VERY LIMITED SPOTTER ACTIVATION MAY BE REQUIRED ALONG AND EAST OF A PARIS...TO CORSICANA...TO TEMPLE LINE THROUGH EARLY EVENING. 58
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE FORT WORTH TX 500 PM CDT MON JUN 6 2005 TXZ148-062220- ANDERSON- 500 PM CDT MON JUN 6 2005 ...SIGNIFICANT WEATHER UPDATE... AT 500 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR SHOWED A STRONG THUNDERSTORM 3 MILES EAST OF GRAPELAND...OR 13 MILES NORTH OF CROCKETT...MOVING NORTHEAST AT 25 MPH. CITIES IN THE PATH OF THIS STORM INCLUDE SLOCUM. FREQUENT CLOUD TO GROUND LIGHTNING...VERY HEAVY RAINFALL...PEA-SIZED HAIL...AND WIND GUSTS TO 50 MPH CAN BE EXPECTED FROM THIS STORM. IF THIS STORM CONTINUES TO STRENGTHEN...A SEVERE THUNDERSTORM WARNING MAY HAVE TO BE ISSUED FOR SOUTHEASTERN ANDERSON COUNTY BY 520 PM. 92
The Shreveport radar (KSHV), 180 km away, was scanning. The volume nearest the first event began at 22:25 UTC.
1 hail. Local standard time, as filed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Texas in 2005Every state in 2005This day in weather historyWarnings in Texas, June 2005
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5458633.